# SDR FDEA200909223367

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 56,158 hours, 36,321 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40173
- Part serial: 15618
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RT INBD LED WOULD NOT RETRACT.  RUN QRH, RTB, NO RESTRICTION NR 4 L/E FLAP HAS JUMPER CABLE INSTALLED IAW MM 27-82-000-1.  REMOVED AND REPLACED AND CHECKED NR 4 L/E SWITCH IAW AMM 27-82-011-4, ALL SYS CHECKED GOOD AT THIS TIME.  PREMATURE REMOVAL/INSTALLATION.
